# SDR SWIA200211378

- Difficulty date: October 3, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 7,547 hours, 10,288 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 13 LT AND RT SIDES OF COCKPIT OPENING CRACKED ON BOTH SIDES OF VERTICAL BRACE.  FOUND DURING C CHECK INSPECTION.  FABRICATED AND INSTALLED .040 ALUM. DOUBLER FOR THE CRACKED FRAME 13'S IAW EMB SRM 51-00-00 & 51-40-02.
